# SDR UALA2013020400638

- Difficulty date: February 2, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 49,811 hours, 19,797 cycles
- Engine: Iae V2522A5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Damaged
- Location: Intercostal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH ANGLE HAS ONE MISDRILLED HOLE.  REPAIRED INTERCOSTAL ATTACH ANGLE IAW ECRA 5340-01493 & EA130125.  MAJOR REPAIR.
